UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1357

タイトル: Real Shintani Functions and Multiplicity Free Property for the Symmetric Pair $\bigl(SU(2,1), S(U(1,1) × U(1))\bigr)$
著者: Tsuzuki, Masao
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 3, Page 663-727
抄録: We shall present an explicit formula of "generalized" spherical functions on $SU(2,1)$ with respect to its reductive spherical subgroup $S\bigl(U(1,1) × U(1)\bigr)$, which can be considered to be a real analogue of the Whittaker-Shintani functions introduced by Shintani and investigated by Murase and Sugano. At the same time, we shall prove a multiplicity one theorem for the corresponding space of intertwining operators.
URI: http://hdl.handle.net/2261/1357
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040309.pdf407.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください